Announcement

Collapse
No announcement yet.

Documenting PRP and propranol journey.

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Documenting PRP and propranol journey.

    I will be starting propranol and getting my second PRP session next weekend.

    My first PRP did nothing.

  • #2
    Originally posted by Sineadrosy View Post
    I will be starting propranol and getting my second PRP session next weekend.

    My first PRP did nothing.
    Good luck. I have taken Propranolol for approximately 7 years and it has massively improved my flushing caused by emotional stress.

    Comment


    • #3
      Originally posted by Henrik1967 View Post
      Good luck. I have taken Propranolol for approximately 7 years and it has massively improved my flushing caused by emotional stress.
      But not heat? That's my trigger

      Comment


      • #4
        Originally posted by Sineadrosy View Post
        But not heat? That's my trigger
        It has improved my heat sensitivity, although following the guidance provided in the below report was more beneficial:

        https://rosacea-support.org/wp-conte...-Warm-Room.pdf

        I unfortunately still struggle with the burning sensation.

        Comment


        • #5
          How are the PRP treatments going? Any improvement or additional treatments since your first?

          Comment


          • #6
            Originally posted by derekk View Post
            How are the PRP treatments going? Any improvement or additional treatments since your first?
            Immediately after prp for about a week my skin improves a lot. Then it goes back to being a red burning mess.

            Comment


            • #7
              Update

              1 week on propranolol. It doesn't work at all.

              Comment


              • #8
                Originally posted by Sineadrosy View Post
                1 week on propranolol. It doesn't work at all.
                Beta-blockers haven't really worked for me either. I seem to do much better on anti-inflammatory meds, specifically doxycycline and hydroxychloroquine.

                Comment


                • #9
                  Originally posted by Jamoverton View Post
                  Beta-blockers haven't really worked for me either. I seem to do much better on anti-inflammatory meds, specifically doxycycline and hydroxychloroquine.
                  It worked for me at first, but after two weeks of taking it it give me a huge rebound effect and the worst redness on my face i ever had , even on places where I never was red. So after another week I drop it. And the next 3 days was even worse. The withdrawal effect was huge on me, smth to compare if I would be an alcoholic and dropped drinking. I was sweating and my whole body felt like im passing away.

                  Comment


                  • #10
                    Originally posted by RedMage View Post
                    It worked for me at first, but after two weeks of taking it it give me a huge rebound effect and the worst redness on my face i ever had , even on places where I never was red. So after another week I drop it. And the next 3 days was even worse. The withdrawal effect was huge on me, smth to compare if I would be an alcoholic and dropped drinking. I was sweating and my whole body felt like im passing away.
                    Was that withdrawal from propranolol? What dose were you on?

                    Comment


                    • #11
                      Originally posted by Momof View Post
                      Was that withdrawal from propranolol? What dose were you on?
                      It was quite a time ago but if I remember correctly it was 40mg , 2x a day.

                      Comment


                      • #12
                        Originally posted by RedMage View Post
                        It was quite a time ago but if I remember correctly it was 40mg , 2x a day.
                        That is not that low of a doses, you know that, right? Propranolol forms comes in doses as low at 10 mg. Used to blockade the sympathetic response that results in flushing. It is not first line treatment. It wasn?t in the treatment guidelines last time I check.
                        And it can definitely causes withdrawal symptoms if stopped cold turkey after a couple of weeks of use. Never stop for his medication cold turkey. Do it under the supervision of a doctor (unless you are taking the lowest dose, or have major side effects)

                        https://www.mdedge.com/dermatology/a...ptoms?sso=true

                        Comment

                        Working...
                        X